Advertisement

Fixed Point Theory in Locally Convex Spaces

  • Afif Ben Amar
  • Donal O’Regan
Chapter

Abstract

In this section we discuss the existence of fixed points for weakly sequentially continuous mappings on domains of Banach spaces. We first present some applicable Leray–Schauder type theorems for weakly condensing and 1-set weakly contractive operators. The main condition is formulated in terms of De Blasi’s measure of weak noncompactness β (see Sect. 1.12).

Bibliography

  1. 3.
    R.R. Akhmerov, M.I. Kamenskii, A.S. Potapov, A.E. Rodkina, B.N. Sadovskii, Measures of Noncompactness and Condensing Operators (Birkhäuser, Basel, 1992)CrossRefGoogle Scholar
  2. 6.
    C. Angosto, B. Cascales, Measures of weak noncompactness in Banach spaces. Top. Appl. 156, 1412–1421 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 9.
    J. Appell, P.P. Zabrejko, Nonlinear Superposition Operators. Cambridge Tracts in Mathematics, vol. 95 (Cambridge University Press, Cambridge, 1990)Google Scholar
  4. 10.
    J. Appell, Measures of noncompactness, condensing operators and fixed points: an application-oriented survey. Fixed Point Theory 6(2), 157–229 (2005)MathSciNetzbMATHGoogle Scholar
  5. 12.
    D. Averna, S.A. Marano, Existence of solutions for operator inclusions: a unified approach. Rend. Semin. Mat. Univ. Padova 102 (1999)Google Scholar
  6. 23.
    J. Banaś, A. Chlebowicz, On existence of integrable solutions of a functional integral equation under Carathéodory conditions. Nonlinear Anal. 70, 3172–3179 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 26.
    J. Banaś, J. Rivero, On measures of weak noncompactness. Ann. Mat. Pura Appl. 151, 213–224 (1988)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 32.
    C.S. Barroso, O.F.K. Kalenda, M.P. Rebouças, Optimal approximate fixed point results in locally convex spaces. J. Math. Anal. Appl. 401(1), 1–8 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 35.
    A. Ben Amar, M. Mnif, Leray-Schauder alternatives for weakly sequentially continuous mappings and application to transport equation. Math. Methods Appl. Sci. 33(1), 80–90 (2010)MathSciNetzbMATHGoogle Scholar
  10. 60.
    M. Cichoń, I. Kubiaczyk, A. Sikorska, The Henstock-Kurzweil-Pettis integrals and existence theorems for the Cauchy problem. Czech. Math. J. 54(129), 279–289 (2004).MathSciNetCrossRefzbMATHGoogle Scholar
  11. 64.
    M.M. Day, Normed Linear Spaces (Academic, New York, 1962)CrossRefzbMATHGoogle Scholar
  12. 80.
    L. Di Piazza, Kurzweil-Henstock type integration on Banach spaces. Real Anal. Exchange 29(2), 543–555 (2003–2004)Google Scholar
  13. 122.
    M.A. Krasnosel’skii, P.P. Zabrejko, J.I. Pustyl’nik, P.J. Sobolevskii, Integral Opertors in Spaces of Summable Functions (Noordhoff, Leyden, 1976)CrossRefGoogle Scholar
  14. 123.
    A. Kryczka, S. Prus, Measure of weak noncompactness under complex interpolation. Studia Math. 147, 89–102 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 124.
    A. Kryczka, S. Prus, M. Szczepanik, Measure of weak noncompactness and real interpolation of operators. Bull. Aust. Math Soc. 62, 389–401 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 128.
    D.S. Kurtz, C.W. Swartz, Theories of Integration: The Integrals of Riemann, Lebesgue, Henstock-Kurzweil, and Mcshane (World Scientific, Singapore, 2004)CrossRefzbMATHGoogle Scholar
  17. 142.
    P.-K. Lin, Y. Sternfeld, Convex sets with the Lipschitz fixed point property are compact. Proc. Am. Math. Soc. 93, 633–639 (1985)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 143.
    L. Liu, F. Guo, C. Wu, Y. Wu, Existence theorems of global solutions for nonlinear Volterra type integral equations in Banach spaces. J. Math. Anal. Appl. 309, 638–649 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 161.
    D. O’Regan, Operator equations in Banach spaces relative to the weak topology. Arch. Math. 71, 123–136 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 176.
    W. Rudin, Functional Analysis, 2nd edn. (McGraw Hill, New York, 1991)zbMATHGoogle Scholar
  21. 191.
    S. Szufla, Sets of fixed points of nonlinear mappings in functions spaces. Funkc. Ekvacioj. 22, 121–126 (1979)MathSciNetzbMATHGoogle Scholar
  22. 202.
    P.P. Zabrejko, A.I. Koshelev, M.A. Krasnosel’skii, S.G. Mikhlin, L.S. Rakovshchik, V.J. Stecenko, Integral Equations (Noordhoff, Leyden, 1975)Google Scholar

Copyright information

© Springer International Publishing Switzerland 2016

Authors and Affiliations

  • Afif Ben Amar
    • 1
  • Donal O’Regan
    • 2
  1. 1.Department of MathematicsUniversity of Sfax, Faculty of SciencesSfaxTunisia
  2. 2.School of MathematicsNational University of Ireland, GalwayGalwayIreland

Personalised recommendations